VOL. 215 · NO. 2 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Pramod N. Achar, Laura Rider
Acta Math. 215 (2), 183-216, (2015) DOI: 10.1007/s11511-016-0132-6
KEYWORDS: 22E57, 14F05
Alexander I. Aptekarev, Maxim L. Yattselev
Acta Math. 215 (2), 217-280, (2015) DOI: 10.1007/s11511-016-0133-5
KEYWORDS: Padé approximation, orthogonal polynomials, non-Hermitian orthogonality, strong asymptotics, 42C05, 41A20, 41A21
Matthew Strom Borman, Yakov Eliashberg, Emmy Murphy
Acta Math. 215 (2), 281-361, (2015) DOI: 10.1007/s11511-016-0134-4
Andrey Gogolev, Pedro Ontaneda, Federico Rodriguez Hertz
Acta Math. 215 (2), 363-393, (2015) DOI: 10.1007/s11511-016-0135-3
Back to Top